# SDR CA991027035

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Kaman K-1200
- Engine: Lyc T5317A
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: K934400002
- Condition: Cracked
- Location: Tailboom
- Part time: 5,499 hours
- Component: Kaman
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CIRCUMFERENTIAL CRACK ON FIRST PANEL AFT OF MOUNTING BRACKET.  LEFT SIDE CRACK APPROXIMATELY 1 INCH LONG.  MANUFACTURER CONTACTED AND REPAIR IMPLEMENTED.
